• Stomach issues

    Asked by RichelleG on Friday, December 23, 2011

    Stomach issues

    Anyone have any advice in calming an uneasy stomach? Mine's to the point I can't sleep.

    2 Answers from the Community

    • GregP_WN's Avatar

      If it's being caused by your treatments or your cancer, tell your dr. about it, they have lot's of things to give you for nausea, upset stomach, etc. Good luck in your treatments.

      almost 5 years ago
    • Tracey's Avatar

      My wife just started chemo and they recimmend Immodium AD! Its working so far

      about 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more cervical cancer questions.  Also, don't forget to check out our Cervical Cancer page.